# SDR C2XA07RI066

- Difficulty date: August 1, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 16,803 hours, 12,805 cycles
- System (JASC): 7603 · Power Lever
- Part: Resolver
- Part number: CU09625138
- Part serial: 0965
- Condition: Inoperative
- Location: Thrust Lever
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FLT 2723 EWR - CREW REPORTED THAT AFTER LANDING T/R DISAGREE & FAILURE MESSAGES ON EICAS.  AFTER T/R STOWED ENGINE 1 WENT TO UNCOMMANDED T/O THRUST.  CREW SHUT DOWN THE ENGINE USING FIRE HANDLE.  NO ENGINE PARAMETERS WERE EXCEEDED.  EWR MX REMOVED AND REPLACED NR 1 THRUST LEVER RESOLVER IAW EMB145 AMM 76-12-01 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
